Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Inductive limits of $ A$-convex algebras

Author: Allan C. Cochran
Journal: Proc. Amer. Math. Soc. 37 (1973), 489-496
MSC: Primary 46H20
MathSciNet review: 0310639
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The ideas of inductive limits and bornological spaces are extended to A-convex algebras. The usual locally convex linear space characterization of bornological spaces has an appropriate analog for A-convex algebras. The results here have a strong connection to locally m-convex algebras (A-convexity generalizes m-convexity) and some additional information relating to m-convex algebras is given. Comparisons of various inductive limits are obtained including results which insure that these limits coincide. Finally, A-bornological algebras are introduced and studied. It is shown that the property of being A-bornological is preserved with respect to several general constructions.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46H20

Retrieve articles in all journals with MSC: 46H20

Additional Information

PII: S 0002-9939(1973)0310639-3
Keywords: A-convex algebra, m-convex algebra, bornological space, normed algebra, inductive limit of algebras, Mackey topology
Article copyright: © Copyright 1973 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia